Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Fort Worth, TX

March 19, 2006Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2006, 3:24 PM CST for Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2006, 3:24 PM CST (21:24 UTC)
Expired
Mar 19, 2006, 6:30 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 192127
FFWFWD
TXC113-200030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 630 PM CST

* AT 322 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
  TO DETECT THUNDERSTORMS WITH HEAVY RAIN FROM GARLAND...TO
  DALLAS...TO IRVING AND DUNCANVILLE. MOVEMENT WAS NORTHEAST AT 
  40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY
  PARK...SUNNYVALE...SACHSE...ROWLETT...RICHARDSON...IRVING...
  HIGHLAND PARK...GARLAND...FARMERS BRANCH...COPPELL...ADDISON AND
  DALLAS.

A DANGEROUS FLOOD EVENT CONTINUES IN DALLAS COUNTY. ALTHOUGH THE 
WIDESPREAD VERY HEAVY RAIN HAS MOVED NORTHEAST...ADDITIONAL MODERATE 
TO HEAVY RAIN WILL CONTINUE THE RUNOFF AND FLOODING INTO THE EVENING 
HOURS.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702

$$
3 follow-up statements
000 
WGUS74 KFWD 192155
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CST SUN MAR 19 2006

TXC113-200030-
DALLAS TX-
352 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS
COUNTY...

...DANGEROUS FLOODING CONTINUES OVER CENTRAL AND NORTHERN PORTIONS 
OF THE COUNTY...

AT 351 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT POCKETS OF HEAVY RAIN...WITH WIDESPREAD LIGHT TO MODERATE 
RAIN...GENERALLY ALONG AND NORTH OF INTERSTATE 30 IN DALLAS COUNTY. 
MOVEMENT WAS NORTHESAT AT 40 MPH.

A DANGEROUS FLOOD SITUATION CONTINUES IN DALLAS COUNTY. NUMEROUS 
STREETS ARE REPORTED IMPASSIBLE...WITH VEHICLES STRANDED IN THE 
FLOODWATERS. TRAVEL REMAINS HAZARDOUS IN THE AREAS WHICH EXPERIENCED 
HEAVY RAIN. ALTHOUGH THE WIDESPREAD VERY HEAVY RAIN HAS MOVED 
NORTHEAST...DANGEROUS RUNOFF AND FLOODING WILL CONTINUE INTO THE 
EVENING.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702

$$
000 
WGUS74 KFWD 192259
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CST SUN MAR 19 2006

TXC113-200030-
DALLAS TX-
456 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS
COUNTY...

...DANGEROUS FLOOD SITUATION FOR DALLAS COUNTY...

AT 451 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT HEAVY SHOWERS AND THUNDERSTORMS IN PARTS OF DALLAS COUNTY. 
MORE SHOWERS AND THUNDERSTORMS WERE APPROACHING FROM THE WEST. THESE 
STORMS MAY BRING ADDITIONAL RAINFALL OF UP TO 2 INCHES PER HOUR TO 
AREAS ALREADY IMPACTED BY SIGNIFICANT RAINFALL EARLIER TODAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY
PARK...SACHSE...ROWLETT...RICHARDSON...IRVING...HIGHLAND PARK...
GARLAND...FARMERS BRANCH...COPPELL AND ADDISON.

THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE 
AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO 
SAFETY.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3258 9701 3278 9653 3297 9654 3297 9702

$$
000 
WGUS74 KFWD 192342
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CST SUN MAR 19 2006

TXC113-200030-
DALLAS TX-
536 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CST FOR DALLAS
COUNTY...

...DANGEROUS FLOOD SITUATION FOR DALLAS COUNTY...

AT 535 PM CST...TRAINED WEATHER SPOTTERS REPORTED WIDESPREAD 
FLOODING ACROSS PORTIONS OF DALLAS COUNTY. SHOWERS AND THUNDERSTORMS 
WITH HEAVY RAIN CONTINUED TO AFFECT THE WARNED AREA. MORE SHOWERS 
AND THUNDERSTORMS WERE APPROACHING FROM THE SOUTHWEST. THESE STORMS 
MAY BRING ADDITIONAL RAINFALL OF UP TO 2 INCHES PER HOUR TO AREAS 
ALREADY EXPERIENCING FLOODING PROBLEMS. 

THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE 
AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO 
SAFETY.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY 
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3255 9702 3278 9654 3298 9654 3299 9702

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 12:00 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Mar 19, 12:00 PM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CST SUN MAR 19 2006

.UPDATE...
ELEVATED BOUNDARY OF SOME SORT FROM BROWNWOOD TO WAXAHACHIE APPEARS
TO BE RESPONSIBLE FOR CONVECTION SOUTH OF I-20.  THIS MAY BE ALONG
THE LEADING EDGE OF RICHER THETA-E AIR AT 850 AS RUC INDICATES. THIS
WARM/MOIST AIR IS OVERRUNNING THE COLD FRONT WHICH IS STILL LOCATED
TO THE SOUTH OF THE CWA...BUT FRONT IS EXPECTED TO MOVE SLOWLY NORTH.
IN ADDITION TO OVERRUNNING...ELEVATED INSTABILITY IN CONJUNCTION
WITH LARGE SCALE UPWARD FORCING IN DIFFLUENT REGIME ACROSS MUCH OF
THE STATE AHEAD OF THE UPPER SYSTEM...WILL CONTINUE TO ALLOW
CONVECTION TO DEVELOP AND TRAIN ACROSS THE AREA THE NEXT 12-18
HOURS.  RISK OF SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE TO
INCREASE LATER THIS AFTERNOON AND OVERNIGHT AS MAIN DYNAMICS ARRIVE.

FOR THE UPDATE WE HAVE LOWERED MAX TEMPS A LITTLE DUE TO PERSISTENT
RAIN AND CLOUD COVER.  OTHERWISE...MINOR CHANGES TO POPS AND OTHER
ELEMENTS TO ACCOUNT FOR TRENDS. TR/92

&&

.AVIATION...
TOO HARD TO PINPOINT TIMING OF CONVECTION BEYOND 6 HOURS...BUT HAVE
INCLUDED TEMPO FOR 2SM +TSRA 19-23Z FOR METROPLEX SITES DUE TO BAND
OF THUNDERSTORMS MOVING INTO THE AREA FROM THE SOUTH.  FOR
ACT...HAVE PUT TIMING AROUND MIDNIGHT INLINE WITH GFS BULLSEYE.
OTHERWISE CIGS EXPECTED TO REMAIN IFR WITH MVFR VISIBILITIES.
FURTHER AMENDMENTS LIKELY...BUT EXPECT DECENT CHANCE OF TS TO
CONTINUE THROUGH 12Z FOR ALL SITES AND HAVE PUT VCTS IN FOR NOW.
WINDS WILL BE ESE AND SHIFT TO THE WEST AFTER 12Z WITH CIGS
LIFTING/SCATTERRING.

TR/92

&&

.DISCUSSION...
403 AM...
THE MODELS HAVE DONE A FAIRLY GOOD JOB WITH THIS SYSTEM...EVEN
WITH PRECIPITATION FORECASTS. NORMALLY...WE WOULD EXPECT MORE OF A
FLASH FLOOD THREAT WITH MULTI-DAY EVENTS LIKE THIS...BUT STORMS
HAVE BEEN MOVING QUICKLY ENOUGH TO NEGATE HUGE RAINFALL
TOTALS...AND RAIN ACTIVITY HAS EXTENDED ACROSS SLIGHTLY DIFFERENT
AREAS WITH EACH BATCH OF SHOWERS AND THUNDERSTORMS. SPC HAS HANDLED
THE SEVERE WEATHER THREAT WELL (THE BEST INSTABILITIES AND SHEARS
HAVE REMAINED IN SOUTHWEST TEXAS THROUGHOUT THE LAST SEVERAL DAYS.)

GENERALLY...THE SYSTEM HAS BEEN WELL BEHAVED...BRINGING BADLY
NEEDED RAINFALL TO MANY PARTS OF THE SOUTHERN PLAINS. MORE OF THAT
WILL COME TODAY AND TONIGHT...BEFORE THE STORM SYSTEM MOVES OFF TO
THE EAST LATE TONIGHT AND MONDAY.

SO...WHAT COULD GO WRONG? ONE THING THAT COMES TO MIND IS THAT THE
STRONG SURFACE LOW MOVES ACROSS NORTH TEXAS TONIGHT...POSSIBLY
MOVING RIGHT ACROSS THE METROPLEX. THE ETA AND MESO-ETA SHOW THAT
A TIGHTLY WOUND BALL OF HIGH VALUES OF STORM RELATIVE HELICITY
(ROTATION POTENTIAL FOR STORMS) AND MODERATE INSTABILITY ACCOMPANIES
THE SURFACE LOWS TRACK.

MOST LIKELY THE SYSTEM WILL NOT BE LIFTING SURFACE AIR PARCELS
INTO THIS AIR MASS TOWARDS MIDNIGHT OR LATER. THUS...STORMS
PROBABLY WONT REALIZE SUCH LARGE VALUES OF STORM RELATIVE
HELICITY. FURTHERMORE...WIDESPREAD THUNDERSTORMS MAY SPREAD
VARIOUS OUTFLOWS AROUND...DIMINISHING THE NOCTURNAL INSTABILITY.
BUT...WE WILL BE WATCHING AS THE LOW MOVES ALONG ITS TRACK
TONIGHT...JUST IN CASE.

COOLER AND AND DRIER WEATHER WILL FOLLOW THE STORM SYSTEM...WITH
LOW CHANCES FOR RAIN LATER IN THE WEEK...BUT THIS SYSTEM LOOKS A
BIT WEAKER ON THE LATEST MODEL RUNS.

WE HAVE GONE ABOVE MOS TEMPERATURE FORECASTS MONDAY AFTERNOON...PRIOR
TO ARRIVAL OF THE COOL FRONT. #26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  51  71  38 / 100  80  20   0
WACO, TX              65  51  74  38 /  80  80  20   0
PARIS, TX             50  45  63  37 / 100  80  50  10
DENTON, TX            56  47  67  35 / 100  80  20   0
MCKINNEY, TX          55  46  69  35 / 100  80  40   0
DALLAS, TX            59  51  72  39 / 100  80  20   0
TERRELL, TX           60  47  72  34 / 100  80  40   0
CORSICANA, TX         61  53  72  38 /  80  80  40   0
TEMPLE, TX            69  54  74  37 /  80  80  20   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/26
Hazardous weather outlook, Mar 19, 12:45 PM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CST SUN MAR 19 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1245 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE AN INCREASING RISK OF SEVERE THUNDERSTORMS ACROSS ALL
OF NORTH TEXAS BY THIS EVENING AND INTO THE EARLY MORNING HOURS
MONDAY. DUE TO THE COOL AIRMASS AT THE SURFACE...THE MAIN THREATS
TODAY WILL BE LARGE HAIL AND LOCALIZED FLASH FLOODING. BY
TONIGHT...A WARM FRONT WILL MOVE NORTH INTO PORTIONS OF NORTH TEXAS
BY LATE EVENING INTO EARLY MONDAY MORNING...WITH DAMAGING WINDS AND
POSSIBLY AN ISOLATED TORNADO OR TWO BEING ADDITIONAL SEVERE WEATHER
THREATS SOUTHEAST OF A GREENVILLE...DALLAS...HILLSBORO...HAMILTON
LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SEVERE STORMS WILL STILL BE POSSIBLE MONDAY MORNING EAST OF
INTERSTATE 35...AS A DRYLINE TROUGH PUNCHES RAPIDLY EAST ACROSS A
MAJORITY OF NORTH TEXAS. VERY GUSTY WEST AND SOUTHWEST WINDS BETWEEN
20 TO 30 MPH...WITH GUSTS UPWARDS TO 40 MPH ARE EXPECTED BEHIND THE
DRYLINE BY MIDDAY AND AFTER. GUSTY NORTHWEST WINDS AND MUCH COOLER
CONDITIONS WILL ARRIVE MONDAY NIGHT...AS A STRONG COLD FRONT MOVES
THROUGH THE REGION.

OTHERWISE...WEDNESDAY NIGHT THROUGH THURSDAY WILL BE THE NEXT PERIOD
WITH A SLIGHT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH TEXAS FOR HAIL
REPORTS THIS AFTERNOON...THEN LIKELY NEEDED OVER PARTICULARLY AREAS
SOUTH OF INTERSTATE 20 TONIGHT...WITH AN INCREASING RISK FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

05/

In the hours before

Special weather statement, Mar 19, 9:40 AM CST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 AM CST SUN MAR 19 2006

TXZ157-191615-

CORYELL-
940 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER UPDATE...

AT 940 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF COPPERAS COVE...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND PIDCOKE.

VERY HEAVY RAIN AND HAIL OF A HALF INCH IN DIAMETER IS EXPECTED WITH
THIS STORM.
Special weather statement, Mar 19, 11:12 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 AM CST SUN MAR 19 2006

TXZ141-191745-

COMANCHE-
1112 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1112 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF COMANCHE...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE.

BRIEF VERY HEAVY RAINFALL...ONE-HALF INCH DIAMETER HAIL...CLOUD TO
GROUND LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED FROM THIS STORM.
FOR YOUR PROTECTION...MOVE INSIDE A STURDY BUILDING IF THIS STORM
APPROACHES.
Local storm report, Mar 19, 1:22 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      MANSFIELD               32.57N  97.12W
03/19/2006                   TARRANT            TX   EMERGENCY MNGR

            SEVERAL STREETS IN THE CITY FLOODED WITH A FEW
            BARRICADES. WALNUT CREEK ABOUT TO GO OUT OF ITS BANKS. 1
            HOME ALREADY BEING THREATENED BY THE FLOOD WATERS.
Local storm report, Mar 19, 1:57 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      ROCKWALL                32.92N  96.46W
03/19/2006                   ROCKWALL           TX   COUNTY OFFICIAL

            SIGNIFICANT FLOODING IN ROCKWALL CITY AND ROYSE CITY
            INCLUDING FLOODING OF BYPASSES OF INTERSTATE 30
Local storm report, Mar 19, 1:59 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLASH FLOOD      ARLINGTON               32.69N  97.13W
03/19/2006                   TARRANT            TX   AMATEUR RADIO

            STREET FLOODING IN ARLINGTON
Local storm report, Mar 19, 2:32 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      WAXAHACHIE              32.41N  96.85W
03/19/2006                   ELLIS              TX   AMATEUR RADIO

            CREEKS OUT OF BANKS AND RISING

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:17 AM CSTSevere Thunderstorm WarningFWDLampasas36 min
Mar 19, 11:31 AM CSTSevere Thunderstorm WarningFWDComanche44 min
Mar 19, 11:46 AM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 12:15 PM CSTSevere Thunderstorm WarningFWDComanche, Erath45 min
Mar 19, 12:30 PM CSTFlash Flood WarningFWDDallas3 hr
Mar 19, 1:08 PM CSTFlash Flood WarningFWDHood, Somervell2 hr
Mar 19, 1:31 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 2:02 PM CSTFlash Flood WarningFWDEllis3 hr
Mar 19, 2:27 PM CSTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more28 hr
Mar 19, 2:37 PM CSTFlash Flood WarningFWDHunt, Kaufman3 hr
Mar 19, 2:44 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 3:09 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains51 min
Mar 19, 4:09 PM CSTFlash Flood WarningFWDComanche, Erath, Palo Pinto, Parker, Wise3 hr
Mar 19, 4:23 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 4:54 PM CSTFlash Flood WarningFWDCooke, Denton, Grayson3 hr
Mar 19, 5:36 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 5:57 PM CSTFlash Flood WarningFWDEllis3 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.